Table of Contents

HK J Paediatr (New Series)
Vol 12. No. 4, 2007

HK J Paediatr (New Series) 2007;12:287-292

Case Report

Reversible Encephalopathy Induced by Systemic High Dose Methotrexate
大劑量甲氨喋呤全身給藥致可逆性腦病

DST Lam, PL Khong, AKS Chiang, SY Ha, YL Lau, GCF Chan


Abstract

Therapy induced leukoencephalopathy is a known complication for children receiving high dose intravenous methotrexate. It may present as seizure or focal neurological deficit but fortunately the neurological deficits are often transient. We reported 2 local patients who had this complication and no gross persistent neurological complication were noted. From the literature and our experience, MRI is a more sensitive modality in picking up such complication and aminophylline may have a role as a prophylactic agent. A prospective study with appropriate neuropsychological assessment and long term follow-up on patients with this complication is needed to delineate the actual impact of this clinical phenomenon.

腦白質病變是兒童接受靜脈大劑量甲氨喋呤治療所引起的常見併發症,主要表現為驚厥和局灶性神經元缺失,幸運的是這種神經元缺失為暫時性。我們報導了當地兩例有以上併發症的病例,但是他們沒有造成嚴重的永久性神經併發症。據文獻報導和我們的經驗,MRI 是一種較有效的方法去斷定該併發症的手段,而氨茶鹼可以起到預防作用。有必要開展針對存在該併發症的患者恰當的神經心理評價和長期隨訪的前瞻性研究,以此可揭示該臨床現象的實際影響。

Keyword : Leukoencephalopathy; Methotrexate

關鍵詞:腦病、甲氨喋呤

 
 

This web site is sponsored by Johnson & Johnson (HK) Ltd.
©2022 Hong Kong Journal of Paediatrics. All rights reserved. Developed and maintained by Medcom Ltd.